# SDR VGQY2011011500011

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB I/B ELEVATOR LOWER O/B FWD EDGE FOUND CRACKED.  TRIMMED OUT CRACKED AREA ON RT HORIZONTAL STABILIZER INBOARD ELEVATOR LOWER OUTBOARD FORWARD EDGE AS PER DC-10 SRM 55-10-00 FIGURE 7 VOLUME I REVISION 97.  INSTALLED FABRICATED REPAIR DOUBLER AND FILLER AS PER DC-10 SRM 55-00-01 FIGURE 7 VOLUME I (UPPER AND LOWER SURFACE ELEVATOR SKIN REPAIR) REVISION 97.
